Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Cut-offs and finite size effects in scale-free networks

Autor
Boguña, M.; Pastor-Satorras, R.; Vespignani, A.
Tipus d'activitat
Article en revista
Revista
European physical journal B
Data de publicació
2004-03-01
Volum
38
Número
2
Pàgina inicial
205
Pàgina final
209
DOI
https://doi.org/10.1140/epjb/e2004-00038-8 Obrir en finestra nova
URL
https://link.springer.com/article/10.1140%2Fepjb%2Fe2004-00038-8 Obrir en finestra nova
Resum
We analyze the degree distribution’s cut-off in finite size scale-free networks. We show that the cut-off behavior with the number of vertices N is ruled by the topological constraints induced by the connectivity structure of the network. Even in the simple case of uncorrelated networks, we obtain an expression of the structural cut-off that is smaller than the natural cut-off obtained by means of extremal theory arguments. The obtained results are explicitly applied in the case of the configu...
Paraules clau
Degree Distribution Finite Size Configuration Model Connectivity Structure Multiple Edge
Grup de recerca
SC-SIMBIO - Sistemes complexos. Simulació discreta de materials i de sistemes biològics

Participants